Hydroxycholoroquine-induced hyperpigmentation

Adnan Mir, Kevin P. Boyd, Shane A. Meehan, Beth McLellan

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

A 57-year-old woman with systemic lupus erythematosus and Sjögren syndrome presented with blue-grey hyperpigmentation of the face, upper back, and dorsal aspects of the feet after seven years of therapy with hydroxychloroquine. We present an unusual case of drug-induced hyperpigmentation.

Original languageEnglish (US)
Number of pages1
JournalDermatology online journal
Volume19
Issue number12
StatePublished - 2013

ASJC Scopus subject areas

  • Dermatology

Fingerprint Dive into the research topics of 'Hydroxycholoroquine-induced hyperpigmentation'. Together they form a unique fingerprint.

  • Cite this

    Mir, A., Boyd, K. P., Meehan, S. A., & McLellan, B. (2013). Hydroxycholoroquine-induced hyperpigmentation. Dermatology online journal, 19(12).